# SDR FDEA202505270809

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222BFF HAS NUMEROUS SMALL DENTS,   APPROXIMATELY STATION 300 RBL 48.GM26. FABRICATED NEW FLOORBOARD (PNL# 222BFF MPN:141T5856-106) FOR MAIN DECK CARGO   COMPT., AT STA.285- STA 412 BETWEEN RBL 33- RBL 54.75 IN REF. TO BOEING DRW# 141T5856-106   AND   B767 SRM 53-00-50-2R FIG.201 REPAIR 1 SHEET: 1. SEE JPF FOR OTHER WORK ACCOMPLISHED.   THIS IS A   MAJOR REPAIR. THE INSTALLTION OF FLOORBOARD PNL# 222BFF WILL ACCOMPLISHED ON NR#:   0136 WO#: 90110.
